# SDR CA050420005

- Difficulty date: April 15, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393226
- Part serial: 02239H4574
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON CO-PILOT'S WINDOW, 2 CRACKS ON THE INNER LAYER FROM LOWER TO UPPER SIDE OF WINDOW, A 3RD CRACK APPEARED LATER.  THE WINDOW WAS REMOVED AND REPLACED IN ACCORDANCE WITH THE AMM.  THE WINDOW WAS AN OLDER CONFIGURATION.
